# SDR UIEA2022040700266

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WLG W/W CTR TANK R/H OVERRIDE/JETTISON PUMP 2EA BONDING JUMPER ATT TO TANK SURFACE AREA CORRODED.( R/H WLG W/W CTR TANK R/H OVERRIDE/JETTISON PUMP 2EA BONDING JUMPER ATT TO TANK SURFACE AREA CORR REMOVED AND REPROTECTED IAW SRM 51-10-02 AND SRM 51-20-01, WITHIN SRM 57-10-10 ADL 2 FIG 101. )
